# SDR IPXA2022072184402

- Difficulty date: June 22, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: APB744117447
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX UPPER SKIN HAS CORROSION BETWEEN STA. XCW= 81 TO XCW= 118.2 AT STR. 15.REPAIRED CORRODED CENTER WING BOX UPPER SKIN BETWEEN STA. XCW= 81 TO XCW= 118.2 AT STR. 15 IAW VT-SAA EA 011-5730-01-A9629 REV. I/R AND UPS EO MD11-5730-84189-A, (MAJOR) REF. FAA FORM 8100-9 BY S. KANG (AR-605677) DATED 07/13/2022.
